# SDR ASAA2017120322770

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,988 hours, 7,849 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Part number: 6225129802
- Part serial: 40F8HY
- Condition: Sticking
- Location: Wx Radar
- Part time: 19,687 hours, 5,894 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TEST SWITCH STICKS IN OFF POSITION. GROUNDED - YES. REPLACED WEATHER RADAR CONTROL PANEL REF B737-800 AMM 34-43-91. TESTS OK PER SAME REF. CLEARS MEL 34-15D.
